# SDR 98UAL900290

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Rt Engine
- Part time: 137 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO LAS DUE TO AN OIL INDICATION LIGHT ON THE RIGHT ENGINE.  *S/D*  METAL WAS FOUND IN THE MAIN OIL FILTER AND ON ALL CHIP DETECTORS. THIS WAS CAUSED BY A FAILED BUMPER BEARING.  ENGINEERING HAS CREATED TASKS TO REPLACE THE BUMPER BEARINGS.
